# SDR USAA2012060400004

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 33,585 hours, 19,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - L2 DOOR BOTTOM EXIT LENS IS BROKEN.  REPLACED AFT L2 DOOR BOTTOM DOOR EXIT LENS AS NEEDED.
